Alert archive / New York / Gale Warnings in 2013
Gale Warning 20, NWS New York, NY
NWS New York, NY issued this gale warning at Jun 13, 2013, 4:12 AM EDT. It took effect at Jun 13, 2013, 3:37 PM EDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2013, 4:12 AM EDT (08:12 UTC)
- In effect from
- Jun 13, 2013, 3:37 PM EDT
- Expired
- Jun 14, 2013, 10:17 AM EDT
- In force
- 19 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
495 WHUS71 KOKX 130812 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 412 AM EDT THU JUN 13 2013 ...INCREASING WINDS AND SEAS WILL BRING ROUGH CONDITIONS ON THE WATERS TODAY INTO TOMORROW... ANZ330-335-338-340-345-350-353-355-131615- /O.CON.KOKX.SC.Y.0060.130613T1600Z-130613T2200Z/ /O.UPG.KOKX.GL.A.0013.130613T2200Z-130614T1800Z/ /O.NEW.KOKX.GL.W.0020.130613T2200Z-130614T1500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 412 AM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT FRIDAY. * LOCATION...THE COASTAL OCEAN WATERS SOUTH OF LONG ISLAND...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS OF LONG ISLAND. * WINDS...NORTHEAST 10 TO 20 KTS WITH GUSTS UP TO 25 KTS...INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. * SEAS...3 TO 5 FT THIS AFTERNOON...BUILDING TO 4 TO 7 FEET ON THE OCEAN WATERS OVERNIGHT. * TIMING...CONDITIONS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS THIS AFTERNOON...WITH GALES THEN EXPECTED TONIGHT. THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
268 WHUS71 KOKX 131127 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 727 AM EDT THU JUN 13 2013 ...INCREASING WINDS AND SEAS WILL BRING ROUGH CONDITIONS ON THE WATERS TODAY INTO TOMORROW... ANZ330-335-338-340-345-350-353-355-132200- /O.CON.KOKX.SC.Y.0060.130613T1600Z-130613T2200Z/ /O.CON.KOKX.GL.W.0020.130613T2200Z-130614T1500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 727 AM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT FRIDAY... * LOCATION...THE COASTAL OCEAN WATERS SOUTH OF LONG ISLAND...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS OF LONG ISLAND. * WINDS...NORTHEAST 10 TO 20 KTS WITH GUSTS UP TO 25 KTS...INCREASING TO NORTH 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. * SEAS...3 TO 5 FT THIS AFTERNOON...BUILDING TO 4 TO 7 FEET ON THE OCEAN WATERS OVERNIGHT. * TIMING...CONDITIONS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS THIS AFTERNOON...WITH GALES THEN EXPECTED TONIGHT. THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
264 WHUS71 KOKX 131937 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 337 PM EDT THU JUN 13 2013 ...ROUGH CONDITIONS ON THE WATERS THROUGH FRIDAY... ANZ335-338-340-345-355-140400- /O.EXT.KOKX.SC.Y.0060.000000T0000Z-130614T1900Z/ /O.CAN.KOKX.GL.W.0020.130613T2200Z-130614T1500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 337 PM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE GALE WARNING. * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS OF LONG ISLAND. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET ON THE OCEAN AND WESTERN LONG ISLAND SOUND WATERS. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-350-353-140400- /O.CAN.KOKX.SC.Y.0060.000000T0000Z-130613T2200Z/ /O.EXT.KOKX.GL.W.0020.130613T1937Z-130614T1500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 337 PM EDT THU JUN 13 2013 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE SMALL CRAFT ADVISORY. * LOCATION...THE COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT NY...AND EASTERN LONG ISLAND SOUND. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET ON THE OCEAN AND 4 TO 6 FEET ON LONG ISLAND SOUND. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MPS
020 WHUS71 KOKX 132323 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 723 PM EDT THU JUN 13 2013 ...ROUGH CONDITIONS ON THE WATERS THROUGH FRIDAY... ANZ340-140815- /O.UPG.KOKX.SC.Y.0060.000000T0000Z-130614T1900Z/ /O.EXA.KOKX.GL.W.0020.000000T0000Z-130614T1500Z/ PECONIC AND GARDINERS BAYS- 723 PM EDT THU JUN 13 2013 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...PECONIC AND GARDINERS BAYS. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 35 KT. * TIMING...THE STRONGEST WINDS WILL OCCUR LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-350-353-140815- /O.CON.KOKX.GL.W.0020.000000T0000Z-130614T1500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 723 PM EDT THU JUN 13 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... * LOCATION...THE COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT NY...AND EASTERN LONG ISLAND SOUND. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET ON THE OCEAN WATERS. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ335-338-345-355-140815- /O.CON.KOKX.SC.Y.0060.000000T0000Z-130614T1900Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 723 PM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT FRIDAY... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR... AND THE SOUTH SHORE BAYS OF LONG ISLAND. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET ON THE OCEAN WATERS. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
953 WHUS71 KOKX 140807 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 407 AM EDT FRI JUN 14 2013 ...ROUGH CONDITIONS ON THE WATERS THROUGH TODAY... ANZ330-340-350-353-141500- /O.CON.KOKX.GL.W.0020.000000T0000Z-130614T1500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 407 AM EDT FRI JUN 14 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * LOCATION...THE COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT NY...AND EASTERN LONG ISLAND SOUND...AND THE EASTERN BAYS OF LONG ISLAND. * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...8 TO 12 FEET ON THE OCEAN...HIGHEST EAST. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ335-338-345-355-141615- /O.CON.KOKX.SC.Y.0060.000000T0000Z-130614T1900Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 407 AM EDT FRI JUN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR... AND THE SOUTH SHORE BAYS OF LONG ISLAND. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 9 FEET ON THE OCEAN. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
361 WHUS71 KOKX 141417 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1017 AM EDT FRI JUN 14 2013 ...ROUGH CONDITIONS ON THE WATERS THROUGH THIS AFTERNOON... ANZ330-141800- /O.CAN.KOKX.GL.W.0020.000000T0000Z-130614T1500Z/ /O.EXB.KOKX.SC.Y.0060.000000T0000Z-130614T1800Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 1017 AM EDT FRI JUN 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...EASTERN LONG ISLAND SOUND. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-142200- /O.CAN.KOKX.GL.W.0020.000000T0000Z-130614T1500Z/ /O.EXB.KOKX.SC.Y.0060.000000T0000Z-130614T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1017 AM EDT FRI JUN 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT NY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR THROUGH EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ340-141530- /O.CAN.KOKX.GL.W.0020.000000T0000Z-130614T1500Z/ PECONIC AND GARDINERS BAYS- 1017 AM EDT FRI JUN 14 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE GALE WARNING. WIND GUSTS HAVE DIMINISHED BELOW 34 KT. THEREFORE...THE GALE WARNING HAS BEEN CANCELLED. $$ ANZ335-338-345-141530- /O.CAN.KOKX.SC.Y.0060.000000T0000Z-130614T1900Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1017 AM EDT FRI JUN 14 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE DROPPED BELOW 25 KT. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ355-142200- /O.EXT.KOKX.SC.Y.0060.000000T0000Z-130614T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1017 AM EDT FRI JUN 14 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR THROUGH EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Jun 13, 1:46 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 13, 1:46 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
146 AM EDT THU JUN 13 2013
.SYNOPSIS...
HIGH PRESSURE WILL DEPART LATE TONIGHT. COMPLEX LOW PRESSURE WILL
PASS SOUTH AND EAST OF LONG ISLAND THURSDAY THROUGH FRIDAY. HIGH
PRESSURE BUILDS INTO REGION FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
PUSHED POPS OFF A FEW HOURS OVERNIGHT AS ACTIVITY IS WELL S AND W
OF THE AREA. ALSO MADE SOME MINOR ADJUSTMENTS TO T/TD BASED ON OBS
AND LATEST TRENDS.
HIGH PRES DEPARTS BY DAYBREAK.
MEANWHILE...COMPLEX LOW PRES INTENSIFIES AS IT TRACKS FROM THE
GREAT LAKES INTO THE OHIO VALLEY. A WARM FRONT WILL LIFT TOWARD THE
REGION AHEAD OF THAT LOW...AND SCATTERED SHOWERS WILL DEVELOP FROM
WEST TO EAST WELL AFTER MIDNIGHT TONIGHT...TOWARD DAYBREAK.
THE FIRST WAVE OF SHOWERS WILL MAINLY BE LIGHT TO MODERATE AND
SCATTERED...RESULTING IN LESS THAN A TENTH OF AN INCH OF QPF BY
MORNING.
LOWS OVERNIGHT WILL DROP INTO THE LOWER 60S IN/AROUND NYC AND IN THE
MID TO UPPER 50S ELSEWHERE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
GLOBAL MODEL GUIDANCE SHOWING SOME DIFFERENCES WITH REGARDS TO THE
TRACK AND STRENGTH OF THE LOW AS IT MOVES FROM THE OHIO VALLEY
INTO THE MID-ATLANTIC...AND THEN AS IT TRACKS SOUTH AND EAST OF
LONG ISLAND. ALL OF THESE SOLUTIONS GREATLY DEPEND ON HOW STORM
SYSTEM DEVELOPS AND TRACKS OVER THE MIDWEST. MCS DEVELOPS TONIGHT
OVER EASTERN IOWA/WESTERN ILLINOIS...AND QUICKLY RACES TOWARDS
WESTERN PA BY THURSDAY MORNING. MODELS CLUSTERING ON THE LOW
TRACKING TOWARDS THE DELMARVA AREA BY THURSDAY AFTERNOON.
WITH CLOUDS AND INCREASING EASTERLY FLOW OVER THE REGION LATE
TONIGHT INTO THURSDAY...THIS SHOULD KEEP TEMPS FROM CLIMBING OUT
OF THE 60S. HIGHS IN THE LOWER 60S EXPECTED ACROSS THE LOWER
HUDSON VALLEY AND MUCH OF THE EASTERN HALF OF THE CWA...WITH HIGHS
IN THE MID TO UPPER 60S IN/AROUND NYC. TEMPS THESE COOL SHOULD
KEEP INSTABILITY LEVELS ON THE LOW SIDE...AND NOT EXPECTING MUCH
IN THE WAY OF SEVERE WEATHER. WILL CARRY CHANCE THUNDER ACROSS
NYC/NJ THURSDAY WHERE TEMPS ARE WARMER AND FOR THE AREA THAT IS
CLOSER TO THE CENTER OF THE LOW. IN ADDITIONAL...ELEVATED
INSTABILITY IS NOTED BY NAM AND GFS NEAR SRN SECTIONS OF THE CWA.
MODELS BEGINNING TO TREND TO A MORE SOUTHERN TRACK OF THE LOW
THURSDAY EVENING THROUGH FRIDAY MORNING. AS A RESULT...LOOKING AT
QPF AMOUNTS STILL AVERAGING 2 1/2 TO 3 1/2 INCHES...BUT POSSIBLY
NOT AS HIGH AS PREVIOUSLY THOUGHT. COULD HAVE SOME ISOLATED
AMOUNTS UP TO 5 INCHES...BUT THAT WOULD BE IN AREAS OF CONVECTION.
MODELS HAVE BACKED OFF WIDESPREAD 4 1/2 INCH QPF AMOUNTS. FLOOD
WATCH REMAINS IN EFFECT...SEE HYDROLOGY SECTION BELOW.
THE HEAVIEST OF THE RAIN DEVELOPS TOWARD THURSDAY AFTERNOON AND
CONTINUES THROUGH MIDNIGHT THURSDAY NIGHT.
IN ADDITION TO THE RAIN...A STRENGTHENING 40-45 KT LLJ OVER THE
AREA WILL RESULT IN INCREASING WIND GUSTS. SOME DIFFERENCES
BETWEEN THE NAM AND THE GFS...WITH THE GFS NOT AS STRONG AS THE
NAM...AND A BIT FARTHER SOUTH. EVEN THE WEAKER SOLUTION WOULD
RESULT IN 35 TO 40 MPH WIND GUSTS ACROSS LONG ISLAND...COASTAL
CT...AND INTO NYC. ELSEWHERE...WIND GUSTS WILL AVERAGE 25 TO 30
MPH. ALTHOUGH CONDS WILL BE MARGINAL FOR A WIND ADVISORY...THINK
THESE WINDS...COMBINED WITH A NEARLY SATURATED GROUND...WILL
RESULT IN SOME DOWNED TREES AND POWER LINES.
NOT EXPECTING MUCH IN THE WAY OF COASTAL FLOODING ISSUES. AS WE
ARE BETWEEN A NEW AND FULL MOON...ASTRONOMICAL TIDES ARE AROUND 2
FT BELOW MINOR FLOOD LEVELS. LATEST GUIDANCE DOES KEEP THE AREA
BELOW MINOR FLOODING LEVELS...WITH ONLY 1/2-1 FT SURGE EXPECTED
FOR FRIDAY/S TIDE CYCLES.
LOW PRES SLOWLY TRACKS INTO THE OPEN ATLANTIC WATERS LATE FRIDAY.
COLD FRONT SWINGS THROUGH BEHIND IT...RESULTING IN MORE SHOWERS
THROUGHOUT THE DAY...BUT THOSE SHOWERS WILL LACK THE STRENGTH FROM
THURSDAY NIGHT.
TEMPS WILL AVERAGE SLIGHTLY BELOW NORMAL THROUGH FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SOME LINGERING SHOWERS POSSIBLE EARLY FRIDAY NIGHT...ESPECIALLY
FOR EASTERN SECTIONS...BUT THE GENERAL TREND WILL BE TO DRY THINGS
OUT AS SURFACE LOW PRESSURE AND UPPER LEVEL TROUGH HEAD AWAY FROM
THE REGION. HIGH PRESSURE BUILDS INTO THE REGION ON
SATURDAY...KEEPING THE TRI-STATE DRY.
MUCH OF SUNDAY SHOULD BE DRY AS WELL WITH CLOUDS LOWERING AND
THICKENING AS A WARM FRONT APPROACHES FROM THE SOUTHWEST...WITH A
CHANCE OF SHOWERS BY SUNDAY NIGHT. WARM FRONT MOVES THROUGH AND
THEN NORTH OF THE REGION BY MONDAY. THEREAFTER...THERE IS A GOOD
DEAL OF MODEL DIVERGENCE AS THE 00Z ECMWF PHASES A NORTHERN AND
SOUTHERN STREAM SYSTEM OVER THE EASTERN GREAT LAKES...PRIMING THE
AREA FOR ROUND OF MODERATE RAINFALL MONDAY NIGHT INTO TUESDAY. THE
12Z GFS DOES NOT REALLY PHASE THE 2 SYSTEMS UNTIL AFTER THE
ASSOCIATED COLD FRONT MOVES THROUGH...WITH THE BULK OF THE
HEAVIEST RAIN REMAINING TO THE NORTH. THE 12Z GEM ALSO KEEPS THE 2
SYSTEMS SEPARATE...BUT THE SOUTHERN STREAM IS DEEPER THAN THE
OTHER 2 MODELS...AND THEREFORE HAS A ROUND OF MODERATE TO HEAVY
RAIN AFFECTING THE AREA BEGINNING MONDAY NIGHT. GIVEN THE MODEL
DIFFERENCES...DID NOT MAKE MUCH IN THE WAY OF CHANGES TO PREVIOUS
FORECAST.
COLD FRONT PUSHES OFF THE EAST COAST BY TUESDAY NIGHT...WITH SOME
LINGERING SHOWERS AND THUNDERSTORMS OVERNIGHT. THE AREA DRIES OUT
FOR WEDNESDAY THROUGH THE END OF THE FORECAST PERIOD AS HIGH
PRESSURE BUILDS IN.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
...SIGNIFICANT AVIATION IMPACT WEATHER EVENT FORECAST TODAY INTO
FRIDAY...
VFR WITH LIGHT AND VARIABLE WINDS TONIGHT.
RAIN BEGINS NEAR THE START OF THIS MORNING PUSH WITH IFR CONDITIONS
PREVAILING AFTER THE PUSH. RAIN COULD BE HEAVY AT TIMES FROM LATE
MORNING ON. ALSO...A SLIGHT CHANCE OF A THUNDERSTORM FROM LATE
MORNING ON...HOWEVER EXACT TIMING AND PLACEMENT STILL TO LOW TO
INCLUDE THUNDER IN THE TAFS. MODERATE CONFIDENCE IN WIND
DIRECTION. LOW TO MODERATE CONFIDENCE IN SPEED. SUSTAINED/GUSTS
COULD BE AT LEAST ANOTHER 5 KT STRONGER THAN WHAT IS IN THE
FORECAST.
.OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
.THU NIGHT...IFR AND RAIN. NORTH GUSTS 35-40KT POSSIBLE.
.FRI...CHC SHRA AND SUB-VFR EARLY. VFR PROBABLE BY NOON. NORTH GUSTS
20-25KT POSSIBLE.
.SATURDAY AND SUNDAY...VFR.
.MONDAY...MAINLY VFR...SHOWER/THUNDERSTORM POSSIBLE.
&&
.MARINE...
TRANQUIL CONDITIONS ARE EXPECTED TONIGHT THROUGH THURSDAY
MORNING.
STRENGTHENING LOW PRES WILL RESULT IN WINDS/WAVES BUILDING BACK UP
TO SCA LEVELS ON ALL WATERS THURSDAY AFTERNOON. AS LOW PRES PASSES
SOUTH AND EAST OF LONG ISLAND THURSDAY NIGHT INTO FRIDAY
MORNING...GALE FORCE WINDS OF 35-40 KT EXPECTED TO DEVELOP. WILL
HOIST A GALE WATCH FOR THURSDAY NIGHT THROUGH EARLY FRIDAY
AFTERNOON. LATEST GUIDANCE TRENDING THE STORM A BIT FARTHER
SOUTH...AND THE STRONGEST WINDS WILL FOLLOW SUIT. NOT EXPECTING
STORM FORCE WINDS.
WAVES OVER THE OCEAN WATERS SHOULD REMAIN AT AROUND 5 FT THROUGH
FRIDAY NIGHT...THEN DIMINISH FOR SATURDAY. GUSTS OF UP TO 25 KT
ALSO POSSIBLE...BUT MORE SO FOR EARLY FRIDAY NIGHT...THEN WINDS
DIMINISH AS THE PRESSURE GRADIENT RELAXES. WAVES OVER THE OCEAN
WATERS BUILD TO 5 FT ON MONDAY...AND CONTINUE TO BUILD TO 7 TO 9
FT BY TUESDAY AS THE FLOW BECOMES MORE ONSHORE.
&&
.HYDROLOGY...
FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE CWA...HOWEVER...WILL
CARRY THE FLOOD WATCH UNTIL FRIDAY EVENING FOR NYC/LONG ISLAND AND
UNTIL SATURDAY MORNING FOR LOWER HUDSON VALLEY...NORTHEAST NJ AND
CT. THE REASON IS THAT ONCE THE RAIN ENDS ON FRIDAY...SO WILL THE
FLOODING THREAT FOR NYC/LONG ISLAND. FOR THE REST OF THE CWA...IT
WILL TAKE SOME TIME FOR THE RIVERS TO RESPOND TO THE HEAVY
RAINFALL...AND RIVERS MAY FLOOD WELL AFTER THE RAIN ENDS.
CURRENTLY EXPECTED 2 1/2 TO 3 1/2 INCHES OF QPF...WHICH IS DOWN A
BIT FROM PREVIOUS FORECASTS. HOWEVER...WITH CONVECTION AND
TRAINING OF STORMS POSSIBLE...THERE COULD BE LOCALLY HIGHER
AMOUNTS UP TO 5 INCHES.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH SATURDAY
MORNING FOR CTZ005>012.
NY...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH FRIDAY EVENING
FOR NYZ072>075-078>081-176>179.
FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH SATURDAY
MORNING FOR NYZ067>071.
NJ... FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH SATURDAY
MORNING FOR NJZ002-004-006-103>108.
MARINE...GALE WATCH FROM THIS EVENING THROUGH FRIDAY AFTERNOON FOR
ANZ330-335-338-340-345-350-353-355.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT THIS EVENING
FOR ANZ330-335-338-340-345-350-353-355.
&&
AVIATION...BCHazardous weather outlook, Jun 12, 3:47 PM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 347 PM EDT WED JUN 12 2013 CTZ005>012-NJZ002-004-006-103>108-NYZ067>071-131000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 347 PM EDT WED JUN 12 2013 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. LOW PRESSURE WILL INTENSIFY OVER THE MID-ATLANTIC STATES ON THURSDAY...THEN WILL LIFT NORTH AND PASS SOUTH AND EAST OF LONG ISLAND THURSDAY NIGHT THROUGH FRIDAY MORNING. THIS LOW WILL MEANDER EAST OF CAPE COD FRIDAY NIGHT BEFORE DEPARTING ON SATURDAY. THIS SYSTEM WILL PRODUCE HEAVY RAIN WITH SIGNIFICANT RAINFALL TOTALS RANGING FROM 2 1/2 TO 3 1/2 INCHES WITH LOCALLY HIGHER AMOUNTS...POSSIBLY UP TO 5 INCHES...DURING THIS TIME. THIS WILL RESULT IN FLOODING OF SMALL STREAMS...AS WELL AS URBAN AND POOR DRAINAGE FLOODING. MAIN STEM RIVERS COULD APPROACH BANKFULL. IN ADDITION...STRONG AND POTENTIALLY DAMAGING WINDS ARE ALSO EXPECTED WITH THIS SYSTEM...AND THE SATURATED GROUNDS WILL MAKE TREES AND POWER LINES MORE SUSCEPTIBLE TO FALLING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-131000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 347 PM EDT WED JUN 12 2013 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. GALES ARE LIKELY THURSDAY NIGHT THROUGH MUCH OF FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ072>075-078>081-176>179-131000- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 347 PM EDT WED JUN 12 2013 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. LOW PRESSURE WILL INTENSIFY OVER THE MID-ATLANTIC STATES ON THURSDAY...THEN WILL LIFT NORTH AND PASS SOUTH AND EAST OF LONG ISLAND THURSDAY NIGHT THROUGH FRIDAY MORNING. THIS LOW WILL MEANDER EAST OF CAPE COD FRIDAY NIGHT BEFORE DEPARTING ON SATURDAY. THIS SYSTEM WILL PRODUCE HEAVY RAIN WITH SIGNIFICANT RAINFALL TOTALS RANGING FROM 2 1/2 TO 3 1/2 INCHES WITH LOCALLY HIGHER AMOUNTS...POSSIBLY UP TO 5 INCHES...DURING THIS TIME. THIS WILL RESULT IN URBAN AND POOR DRAINAGE FLOODING. IN ADDITION...STRONG AND POTENTIALLY DAMAGING WINDS ARE ALSO EXPECTED WITH THIS SYSTEM...AND THE SATURATED GROUNDS WILL MAKE TREES AND POWER LINES MORE SUSCEPTIBLE TO FALLING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:20 AM EDT | Special Weather Statement | OKX | Bronx | 55 min |
| Jun 13, 11:22 AM EDT | Special Marine Warning | OKX | 23 min | |
| Jun 13, 6:38 PM EDT | Special Weather Statement | OKX | Kings, New York, Richmond | 52 min |
| Jun 13, 7:29 PM EDT | Areal Flood Advisory | OKX | Richmond, Rockland | 46 min |
| Jun 13, 7:38 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Suffolk | 112 min |
| Jun 13, 7:49 PM EDT | Areal Flood Advisory | OKX | Putnam, Rockland, Westchester | 56 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.